Löwner-ordering antitonicity of generalized inverse of Hermitian matrices

Jerzy K. Baksalary, Kenneth Nordström, George P.H. Styan

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Results concerning the antitonicity of generalized inverses of nonnegative definite Hermitian matrices with respect to the Löwner partial ordering are generalized to arbitrary Hermitian matrices. Moreover, some properties of the inertia of a Hermitian matrix are established as preliminary results.

Original languageEnglish
Pages (from-to)171-182
Number of pages12
JournalLinear Algebra and Its Applications
Volume127
Issue numberC
DOIs
Publication statusPublished - 1990

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this